# SDR 2010FA0000532

- Difficulty date: May 20, 2010
- Submitted: June 11, 2010
- Operation: General aviation
- Aircraft: N376AC
- Make and model: Stbros SD360V200
- Aircraft serial: SH3736
- Aircraft time: 243,120 hours
- Engine: Pwa PW530A
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 201116001
- Part serial: GSDRG883
- Condition: Cracked
- Location: Mlg
- Part time: 18,530 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX VISIT, A LARGE CRACK WAS DISCOVERED ON RT MLG LEVER. ISOLATED INCIDENT.
